# SDR ASOA2013090608953

- Difficulty date: August 21, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 CROSSBEAM CORRODED UPPER T/E PORTION.    REMOVED LT 280.00 CROSSBEAM IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.    INSTALLED CROSSBEAM IAW SRM 51-42-06-001-001-A01 & 51-42-22-001-001-A01 & 51-42-12-001-001-A01 & DWG CC670-34010.
